J4 ›› 2011, Vol. 46 ›› Issue (8): 38-41.

• Articles • Previous Articles     Next Articles

Approximation method for two-point boundary value problem of differential game based on ridge basis function

TIAN Shuang-liang1, FANG Bao-yan1*,  WANG Zhi-gang2   

  1. 1. School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730030, Gansu, China;
    2. Sunshine Middle School Attached to Xi′an Jiaotong University, Xi′an 710043, Shaanxi, China
  • Online:2011-08-20 Published:2011-09-08


The study of differential game has yielded a number of substantial results. However, numerical method for saddle point strategy is still open question. In this paper, a new method with ridge basis function for twopoint boundary value problem of differential game is developed, where the existence and uniqueness of the solution of twopoint boundary value problem is established and discussed.Also, the method is applied to numerical examples to examine its appropriateness. It will be a useful way to solving the numerical solutions of saddle point strategy.

Key words: differential game; two-point boundary value problem; ridge basis function

No related articles found!
Full text



No Suggested Reading articles found!